Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

I Have Low Iron So That Could Be Something To Do With It ?

I Am 14 And A Virgin, I Haven't Been On My Period In Almost 2 Months And When I Am It Is Really Heavy. I Have Low Iron So That Could Be Something To Do With It. I Need A Clearer Answer.
Asked On : Sat, 3 Jul 2010
Answers:  2 Views:  409
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
It can be due to some hormonal alterations in your body. Sometimes some pelvic pathologies as fibroids, cysts or polyp also cause such problems. You need to get an ultrasound and some hormonal evaluations done to rule out any cause. It may not be associated with low iron, in fact your heavy periods may be the cause of low iron for which you need to take iron rich diet as lots of green vegetables and fruits like apple, pomegranate.
Answered: Tue, 6 Jul 2010
Cardiac Surgeon Dr. Chander Mohan Mittal's  Response
iron defeciency in females who haven't started with periods yet can be worm infestation or dietary deficiency.

get your stool tested and start eating a healthy iron rich diet.
Answered: Sat, 15 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor